# SDR SWAA2023121124366

- Difficulty date: November 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING # 4 SLAT I/B AUX TRACK DETENT ROLLER IS WORN.<[01] INSTALLED WITH NEW LEFT WING # 4 SLAT I/B AUX TRACK DETENT ROLLER PER AMM 27-81-21.;[02] RII INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR REPLACEMENT OF #4 SLAT INBD AUX TRACK DETENTION ROLLER. ADJUSTMENT TEST STILL DUE AS NOTED ON STEP #1
